# SDR CALA2022111703157

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 73,345 hours, 31,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr68 Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR SILL AT FR68 R/H. AS NOTED ON LTPR NR# 5001182875-0010. REPLCAED D2R DOOR SILL IAW SRM 53-41-14-80-A. BY LHT TECH 5H0883 & INSP 5H 0619.
